# SDR 2007UALA00673

- Difficulty date: March 5, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 42,411 hours, 6,401 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Unsecure
- Location: Seat 1e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE HANGING OUT ON AISLE SIDE OF SEAT 1E POSSIBLY FROM EMERGENCY LIGHTING.  RESECURED EMERGENCY LIGHT STRIP TO MOVEABLE ARMREST AND EMERGENCY LIGHTS OPERATION TESTED NORMALLY.
